# SDR SWAA2022021570340

- Difficulty date: June 20, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 26,062 hours, 15,565 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140 CF @ APPROX STATION 753-770 HAS A 17' INCH CRACK. / DMA#0067040 REMOVED AND REPLACED AFT CARGO FLOOR PANEL 140CF IN REF. TO AMM 25-52-10 CL#81895
